MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71732-01
Medical Device Problem Codes Device Alarm System (1012); Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 02/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An alarm issue was reported with the abbott diabetes care (adc) device in use with an honor magic 7 phone with android operating system version 15.The low glucose alarms did not sound, and the customer was not alerted of changes in glucose level.The customer experienced a loss of consciousness, was unable to self-treat, and received sweetened water and sweetened yogurt provided by a non-healthcare professional.There was no report of death or permanent impairment associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The user reported missing low glucose alarm.The reported issue was investigated.The reported configuration was not compatible with the customer's reported application.The compatibility guide was available to the customer on the product's website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key24379215
Report Number2954323-2026-09648
Device Sequence Number16078281
Product Code PZE
UDI-Device Identifier00357599000042
UDI-Public00357599000042
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71732-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown